CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
Localization of the Kobayashi metric and applications 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 页码: 17
Authors:  Liu, Jinsong;  Wang, Hongyu
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
On Fano complete intersections in rational homogeneous varieties 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 卷号: 295, 期号: 1-2, 页码: 289-308
Authors:  Bai, Chenyu;  Fu, Baohua;  Manivel, Laurent
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Eigenvalue estimate of the Dirac operator and Rigidity of Poincare-Einstein metrics 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2019, 卷号: 293, 期号: 1-2, 页码: 485-502
Authors:  Chen, Daguang;  Wang, Fang;  Zhang, Xiao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Eigenvalue  Dirac operator  Boundary condition  Yamabe invariant  Poincare-Einstein metric  
Companions on Artin stacks 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2019, 卷号: 292, 期号: 1-2, 页码: 57-81
Authors:  Zheng, Weizhe
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Ruelle inequality of folding type for C(1+alpha )maps 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 290, 期号: 1-2, 页码: 509-519
Authors:  Liao, Gang;  Wang, Shirou
Favorite  |  View/Download:11/0  |  Submit date:2018/10/07
Metric entropy  Folding entropy  Negative Lyapunov exponents  
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 1-2, 页码: 593-604
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Godement-Jacquet L-function  Theta lift  
Vortex filament on symmetric Lie algebras and generalized bi-Schrodinger flows 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 290, 期号: 2019-01-02, 页码: 167
Authors:  Ding, Qing;  Wang, Youde
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Ruelle inequality of folding type for C(1+alpha )maps 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 290, 期号: 2019-01-02, 页码: 509
Authors:  Liao, Gang;  Wang, Shirou
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
Godement-Jacquet L-functions and full theta lifts 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2018, 卷号: 289, 期号: 2019-01-02, 页码: 593
Authors:  Fang, Yingjue;  Sun, Binyong;  Xue, Huajian
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Positivity of character subbundles and minimum principle for noncompact group actions 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2017, 卷号: 286, 期号: 1-2, 页码: 431-442
Authors:  Deng, Fusheng;  Zhang, Huiping;  Zhou, Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30